Volume 9, Issue 2 (November 2010)                   JIRSS 2010, 9(2): 115-126 | Back to browse issues page

XML Persian Abstract Print

Abstract:   (11031 Views)
In this paper, the two parameter ADK entropy, as a generalized of Re'nyi entropy, is considered and some properties of it, are investigated. We will see that the ADK entropy for continuous random variables is invariant under a location and is not invariant under a scale transformation of the random variable. Furthermore, the joint ADK entropy, conditional ADK entropy, and chain rule of this entropy is discussed. The ADK entropy rate is de ned and is used for deriving the entropy rate of stationary Gaussian processes and an irreducible- aperiodic Markov chain.
Full-Text [PDF 139 kb]   (2790 Downloads)    

Received: 2011/08/6 | Accepted: 2015/09/12 | Published: 2010/11/15